Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 48, Number 1

All articles in this issue are freely accessible.

On kernels of faltung transformations
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 48 (1940), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0001989
Topological group foundations of rigid space geometry
Deane Montgomery and Leo Zippin.
Trans. Amer. Math. Soc. 48 (1940), 21-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002148
Conformality in connection with functions of two complex variables
Edward Kasner.
Trans. Amer. Math. Soc. 48 (1940), 50-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002618
Arc- and tree-preserving transformations
D. W. Hall and G. T. Whyburn.
Trans. Amer. Math. Soc. 48 (1940), 63-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0001922
Orthogonal polynomials with auxiliary conditions
Dunham Jackson.
Trans. Amer. Math. Soc. 48 (1940), 72-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002684
Continuous additive functionals on the space $(BV)$ and certain subspaces
C. Raymond Adams and Anthony P. Morse.
Trans. Amer. Math. Soc. 48 (1940), 82-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002017
A new special form of the linear element of a surface
Jesse Douglas.
Trans. Amer. Math. Soc. 48 (1940), 101-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002242
On strong summability of Fourier series
Otto Szász.
Trans. Amer. Math. Soc. 48 (1940), 117-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0001977
Theory of reduction for arithmetical equivalence
Hermann Weyl.
Trans. Amer. Math. Soc. 48 (1940), 126-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002345